![]() |
Volumn 37, Issue 1, 2001, Pages 558-560
|
Piecewise linear model for field-responsive fluids
a b c d d |
Author keywords
Field responsive fluids; Fr hlich Kennelly; Non linear saturation; Piecewise linear models
|
Indexed keywords
MAGNETIC FIELD EFFECTS;
MAGNETOSTATICS;
MATHEMATICAL MODELS;
NUMERICAL ANALYSIS;
PIECEWISE LINEAR TECHNIQUES;
FIELD RESPONSIVE FLUIDS;
FROHLICH-KENNELLY MODEL;
NONLINEAR SATURATION;
MAGNETIC FLUIDS;
|
EID: 0035041640
PISSN: 00189464
EISSN: None
Source Type: Journal
DOI: 10.1109/20.914377 Document Type: Article |
Times cited : (9)
|
References (8)
|